MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.07.1204R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised at about 1 year and 8 months post primary for tibial tray loosening.All the implants were exchanged to a competitor semi-constrained system.No cement found under the tibial implant.
 
Additional Manufacturer Narrative
Batch review performed on 13 december 2023: lot 2114774: (b)(4) items manufactured and released on 14-feb-2022.Expiration date: 2027-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Preliminary investigation performed by r&d project manager: from preliminary investigation based on the pictures of the removed components, no residual cement can be noted on the distal surface of tibial baseplate and on the internal surfaces of the femoral component.Poor interdigitation between cement and implant can be related to multiple factors, most likely not implant related (such as cementation process, temperature, time, presence of fluids on the surfaces of cement interface) absence of cement, is not an evidence of a faulty device.From preliminary investigation, there is no evidence that the event is related to a faulty device.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18383093
Report Number3005180920-2023-01045
Device Sequence Number7712917
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1204R
Device Lot Number2114774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight85 KG